# SDR 96ZZZM99999

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fss 337
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LEADING EDGE SUPPORT ANGLE CRACKED AT UPPER AFT CORNER ALONG RADIUS FSS 337.  REMOVED AND REPLACED ANGLE PER SRM 51-10-1 15 INCHES BY 2 INCHES 2024-T3 .040.
